Couldn't find what you looking for?

TRY OUR SEARCH!

I have had this problem of swollen eyes starting about five years ago & the doctors always placed me on steroids at least twice during the summer or I got a shot of a steroid.This past year has been extremely different, in August it started getting out of control. My eyelids started getting red & itchy & they burn like they are on fire & when that went away they would flake & look gross. My face breaks out almost looking like acne or a rash of bumps.I woke up one morning & it looked as if I were in a brawl the night before I could not even see to drive to work. I have been on steroids since August at least 15 times.I have been to doctors & allergy specialists to figure out something. I am allergic to most trees, grass, tomatoes,eggs,peanuts,& oats.I have gone without makeup,eyeshadow,thinking that it might be that but I have no idea.I am going for skin past tests at the end of the month. If I have not found out anything then I will try something else.Help this is very embarrassing,irritating & annoying.

Loading...

It appears that the steroid you have been using may be losing its effectiveness. You can greatly reduce the amount of allergens in the air that you breathe by using the most powerful HEPA filtration units at home and at work. This may be enough to reduce your symptoms to a manageable level.
Reply

Loading...